# SDR HALA2010060300239

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,218 hours, 34,623 cycles
- Engine: Rroyce BR700715A130
- Engine time: 11,860 hours, 28,908 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

OPEN - AIR TURN BACK - AT APPROX 3'000 FT. LT ENGINE SHUTDOWN. COMPRESSOR STALL ALERT WAS FIRST VISIBLE ALERT DISPLAYED.  REPAIR IN WORK.
